# SDR AALA201902229025

- Difficulty date: February 20, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 14,329 hours, 5,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY BATTERY 13WL FOUND TO BE  FAULTY. REMOVED AND REPLACED 13WL CABIN EMERGENCY BATTERY IAW AMM 33-51-11.
